# SDR A6WA201040158

- Difficulty date: January 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,976 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 600120258
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MIDDLE WING L/E.  INBD ATTACH ANGLE IS CRACKED.  REPLACED ANGLE PN 600-12025-8 IAW SRM 51-41-02, 51-40-11.
